Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 14, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Aug 7, 2024, 2:02 PM EDT for Onslow County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2024, 2:02 PM EDT (18:02 UTC)
- Expired
- Aug 7, 2024, 2:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Onslow County, NC
The radar
The Morehead City radar (KMHX), 67 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 6.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1310 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted.
748
WFUS52 KMHX 071802
TORMHX
NCC133-071830-
/O.NEW.KMHX.TO.W.0014.240807T1802Z-240807T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
202 PM EDT Wed Aug 7 2024
The National Weather Service in Newport has issued a
* Tornado Warning for...
Southwestern Onslow County in eastern North Carolina...
* Until 230 PM EDT.
* At 202 PM EDT, a severe thunderstorm capable of producing a tornado
was located over North Topsail Beach, moving northwest at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Folkstone around 205 PM EDT.
Other locations impacted by this tornadic thunderstorm include Holly
Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3444 7752 3446 7753 3448 7758 3468 7766
3460 7751 3447 7743 3444 7745
TIME...MOT...LOC 1802Z 136DEG 23KT 3449 7750
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SGKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Aug 7, 1:53 PM EDT, 9 minutes earlier.
Area forecast discussion, Aug 7, 1:53 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
153 PM EDT Wed Aug 7 2024
.SYNOPSIS...
Tropical Storm Debby will meander off Georgia and South Carolina
coast today, then slowly lift north across the Carolinas
Thursday. Debby will then accelerate northeastward across the
Mid Atlantic states Friday and into New England Saturday.
Tropical Storm Debby will continue to impacts to eastern NC
through Friday, including periods of heavy rainfall bringing
the threat of flash flooding as well as the threat for
tornadoes.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 1015 AM Wednesday...
- Rain bands from TC Debby to continue impacting ENC with
gusty winds, flooding rains, and a few tornadoes
- Tropical Storm Watch remains in effect for portions of the
Crystal Coast
Tropical Storm Debby has pushed off the GA coast and is
currently located about 75 miles ESE of Savannah, GA. It is
slowly moving ESE around 5 mph as it remains removed from upper
level steering currents and is expected to meander off the SC/GA
coast today. WV imagery shows some drier air being entrained
into the core of the system but deep moisture continues along
the east side of the system which is lifting into ENC. Multiple
rain bands are beginning to lift back north across the region
this morning, and little change in this pattern is expected for
much of the day. Heavy rain and a marginal tornado risk
continue.
1) HEAVY RAIN - The 12z MHX sounding shows a deep layer of
tropical moisture, with a PWAT of 2.41" (a new daily record).
Efficient rainfall processes and intense rainfall rates will
continue to bring a threat for flash flooding with rainfall
rates exceeding 2"/hr in the heaviest bands. Over the past 24
hrs most of the region has seen widespread 1-2" with some area
seeing as much as 3-5"+ and have seen FFG lower a bit to 1-3"
for 1-hr and 3-hr timeframe. Urban and flood-prone areas will
continue to be the most susceptible to flooding purely due to
the higher rainfall rates but area that have received the higher
amounts will also be quite susceptible.
2) WIND/TORNADO - The 12z MHX sounding shows 0-1 km SRH has
fallen to around 150 m2/s2 with modest instability. Discrete
supercells within the rain bands will continue to bring the
threat of tornadoes, although the persistent rain and cloud
cover will harm efficient destabilization. Non- convective,
gradient- driven wind gusts of 25-35 mph will be common along
the immediate coast, with a quick drop off as you move inland.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
As of 4 AM Wednesday...
- TC Debby impacts continue
TC Debby is forecast to slowly lift northward tonight and make a
second landfall along the central SC coast late tonight. Very
little change in the impacts from Debby with bands of heavy
rain and embedded thunderstorms continuing to lift across the
region continuing the bring the threat of gusty winds, heavy
rain, flash flooding, and a few tornadoes.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 0400 Wednesday...Wet pattern ahead with periods of
moderate to heavy rain ahead of TC Debby that is forecast to
move through the Carolinas Thurs and Friday. A cold front
approaches the area this weekend and potentially lingers
offshore into early next week.
Model suite is coming into better agreement for the TC Debby
forecast after days of a wide spread in guidance; confidence
is increasing for the faster progression of the inland track of
Debby. The official NHC forecast has Debby making landfall in SC
later tonight and approaching the SC/NC border through the day
Thursday. The official track has the center of Debby passing W
of the FA Thursday night and Friday morning, departing to the NE
approaching New England Friday night. Regardless of exact
track, how organized it is or is not, how it interacts with the
stalled front to the NE and its parent trough, barotropic vs
baroclinic, etc...all of which have vastly different explicit
solutions for the wind fields, all possibilities keep the FA
under a strong influx of tropical moisture into the weekend.
Periods of moderate to heavy rainfall remain possible through at
least Friday when the storm will make its closest approach to
the FA. See HYDRO section below for possible flooding impacts.
With the center of Debby passing W of the FA, all of ENC will be
in a zone of ample helicity, increasing the tornado threat
until early Friday.
Conditions begin to improve through the weekend as the passing
of Debby spurs a cold front to cross the area. However, some
question remains for the exact timing of FROPA and just how far
S the front makes it before stalling. Diurnally enhanced
showers and tstorms remain possible through through the weekend,
but rainfall rates will be considerably less than the tropical
downpours experienced earlier in the week. Early next week upper
level troughing sets up over ECONUS sending us back to a more
typical summer time, diurnal/seabreeze convection pattern
depending on exact location of the front.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /Through 18z Thu/...
As of 155 PM Wed...
- TC Debby to impact ENC over the next 24 hrs, and beyond
Chaotic flying day unfolding as TC Debby and its associated
rainbands continue to rake eastern NC today, and will continue
to do so through the TAF period. Mixed bag of flight categories
this afternoon, although in general outside of heavier rainfall
mainly VFR conditions are holding east of EWN, while
predominantly MVFR prevails to the west. Frequent drops to IFR
are likely in heavier showers, which will hold true through the
period. These showers could be gusty at times with gusts up to
30 kt at times.
Overnight, more widespread MVFR is likely but still with
frequent drops to IFR or worse in heavier precipitation. Similar
pattern is expected tomorrow with highly variable flying
conditions, but once again more prevailing VFR conditions are
modestly more favored east of EWN.
LONG TERM /Thursday through Sunday/...
As of 0410 Wednesday...TC Debby will impact the area into the
weekend bringing periods of heavy rain, low CIGs, and gusty
winds into Saturday morning. Confidence has increased in the
faster progression of the inland track of the system. Extended
periods of flight restrictions likely before conditions improve
late in the weekend behind a cold front that could linger near
the area into early next week.
&&
.MARINE...
SHORT TERM /through Tuesday/...
As of 430 AM Wednesday...
- Increasingly dangerous marine conditions developing due to
Tropical Storm Debby
Tropical Storm Debby will move slowly off the GA/SC coast today
and lift north to the SC coast tonight. Latest obs show seas of
7-10 ft south of Cape Hatteras and 3-5 ft north, and SW winds
around 15-25 kt with gusts up to 30-35kt south of Cape Hatteras
and 5-15 kt to the north. Stronger winds and building seas will
continue to slowly spread northward through the short term with
Debby beginning a more northward track. Additionally, bands of
heavy rain and thunderstorms will move north across area waters
bringing the potential for strong winds gusts and a few
waterspouts.
LONG TERM /Wednesday through Saturday/...
As of 430 AM Wednesday...The main concern into this weekend
across the waters is TC Debby currently off the coast of
Georgia. Confidence has increased in the inland track of the
system late week. Swell will continue to build out of the SSW.
Mariners should keep a close eye on the forecast the next
several days with potential for strong winds and dangerous seas.
Seas continually build from S to N to 10-13 ft by Thursday
afternoon. Debby is currently forecast to pass W of the area
Friday and depart to the NE Sat in conjunction with a cold front
passing through from NW to SE on Sunday.
&&
.HYDROLOGY...
As of 430 AM Wednesday...Flood Watch continues for the area
through Friday. Bands of heavy rainfall over the past 24 hours
have brought widespread 1-2" with several areas receiving 3-5"
with isolated higher amounts per MRMS and flash flood guidance
has decreased to around 1-3". Bands of heavy rainfall with
rates in excess of 2" per hour will continue to bring the threat
of flash flooding through Friday. Additional rainfall amounts
of 4-8 inches with locally higher amounts will be possible.
Additionally, the risk for inland river flooding will increase
late this week and next week. It should be noted that there is
potential for significant river flooding to occur if the current
rainfall forecast holds.
&&
.TIDES/COASTAL FLOODING...
As of 515 AM Wed...Minor storm surge inundation 1-3 ft will be
possible for coastal areas from Surf City to Cape Lookout
tonight into Friday. Have issued CF Advisory. High Surf Advisory
has been issued from Hatteras Island down to Surf City. Rough
surf and localized beach erosion are expected. There is also
potential for localized ocean overwash from Hatteras Island down
to Surf City in locations with vulnerable dune structure, esp
around times of high tide. Dangerous rip currents and shorebreak
will also continue to be a threat for the beaches, continuing
into the weekend.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Watch for NCZ195-199.
Flood Watch through Friday evening for NCZ029-044>047-079>081-
090>092-094-193>196-198-199-203>205.
Coastal Flood Advisory from 5 PM this afternoon to 11 AM EDT
Friday for NCZ080-081-094-194>196-199-204.
Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
196-199-204-205.
High Surf Advisory until 8 AM EDT Friday for NCZ195-199.
High Surf Advisory until 2 PM EDT Friday for NCZ196-204-205.
MARINE...Small Craft Advisory from 6 AM Thursday to midnight EDT Friday
night for AMZ131-230-231.
Small Craft Advisory until noon EDT Saturday for AMZ135.
Small Craft Advisory until midnight EDT Friday night for
AMZ136-137.
Small Craft Advisory until noon EDT Saturday for AMZ150.
Small Craft Advisory until 4 PM EDT Saturday for AMZ152-154-
156.
Tropical Storm Watch for AMZ158.
&&
SYNOPSIS...MHX
NEAR TERM...SK/MS
SHORT TERM...SK
LONG TERM...CEB
AVIATION...SK/MS/CEB
MARINE...SK/CEB
HYDROLOGY...MHX
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Aug 7, 6:54 AM EDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 654 AM EDT Wed Aug 7 2024 NCZ029-044>047-079>081-090>092-094-193-194-198-081100- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. The threat for river flooding will also increase late in the week and continue into next week after multiple days of heavy rainfall. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ203-081100- Northern Outer Banks- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Moderate Rip Current Risk. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. Hazardous beach conditions will also persist through the weekend with large surf and dangerous rip currents. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-081100- Ocracoke Island- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Beach Hazards Statement. High Surf Advisory. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. Hazardous beach conditions will also persist through the weekend with large surf and dangerous rip currents. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-081100- East Carteret- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Beach Hazards Statement. High Surf Advisory. Coastal Flood Advisory. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Coastal Flood Advisory. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. Hazardous beach conditions will also persist through the weekend with large surf and dangerous rip currents. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-081100- West Carteret-Coastal Onslow- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TROPICAL STORM WATCH IN EFFECT... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Watch. Beach Hazards Statement. High Surf Advisory. Coastal Flood Advisory. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tropical Storm Watch. High Surf Advisory. Coastal Flood Advisory. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. Hazardous beach conditions will also persist through the weekend with large surf and dangerous rip currents. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ205-081100- Hatteras Island- 654 AM EDT Wed Aug 7 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT FRIDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Beach Hazards Statement. High Surf Advisory. Tropical Cyclone Debby will slowly drift over the Atlantic near the South Carolina coast today. Outer rain bands will lift across eastern North Carolina bring with periods of heavy rainfall with the threat of flash flooding as well as the threat for isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. Tropical Cyclone Debbie will slowly lift north across South Carolina and central North Carolina Thursday and into the Mid-Atlantic on Friday. Periods of heavy rainfall will continue bring the threat for flash flooding into Friday. The threat for isolated tornadoes also continues through Thursday. Hazardous beach conditions will also persist through the weekend with large surf and dangerous rip currents. Residents and visitors are encouraged to keep a close eye on the forecast the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:46 PM EDT | Special Marine Warning | MHX | 59 min | |
| Aug 6, 9:32 PM EDT | River Flood Warning | MHX | Duplin | 9 days |
| Aug 6, 9:42 PM EDT | Special Marine Warning | MHX | 47 min | |
| Aug 6, 11:52 PM EDT | Special Marine Warning | MHX | 38 min | |
| Aug 7, 2:06 AM EDT | Areal Flood Advisory | MHX | Dare | 3 hr |
| Aug 7, 3:14 AM EDT | Beach Hazards Statement | MHX | Carteret, Dare, Hyde, Onslow | 17 hr |
| Aug 7, 3:14 AM EDT | High Surf Advisory | MHX | Carteret, Dare, Hyde, Onslow | 48 hr |
| Aug 7, 4:55 AM EDT | Coastal Flood Advisory | MHX | Beaufort, Carteret, Craven, Hyde, Onslow, Pamlico | 53 hr |
| Aug 7, 2:26 PM EDT | Tornado Warning | MHX | Duplin, Onslow | 34 min |
| Aug 7, 6:48 PM EDT | Areal Flood Advisory | MHX | Washington | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.